# SDR AALA202103239007

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 17,913 hours, 6,985 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Contact
- Condition: Dirty
- Location: Flashlight Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BELOW AFT STATION SEATS LEFT SIDE OF AIRCRAFT FLASH LIGHTS INOPERATIVE. REMOVED AND CLEANED POGO CONTACTS ON BOTH AFT LEFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHTS PER SOPM 20-30-03.
